Stochastic duels with round‐dependent hit probabilities
C. J. Ancker
Naval Research Logistics Quarterly, 1975, vol. 22, issue 3, 575-583
Abstract:
The effect of round dependent hit probabilities in the fundamental stochastic duel are examined. The general solution and several specific examples are derived where one side's hit probabilities are improved from round to round. For these specific cases the advantages of round to round improvement are explicitly displayed.
Date: 1975
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1002/nav.3800220313
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:22:y:1975:i:3:p:575-583
Access Statistics for this article
More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().